mental-health-icon

Please help

Hello dr. I am helpless with my day time sleepiness. From last 1 yr. Or more than that i have gain unexpected weight gain and all the day i feel like sleeping. Its really affecting my work. And 1 more thing from last 3 yrs i am suffering from depression and medicines are also going on (bupron xl one fifty , nexito 10 and Etilaam pro 20). Please help me to get back my life.
views-icons 37 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Please help

doctor profile image
Dr. Tarun Nigam Kanpur | Psychiatrist
Answered
You seem to have undergoing atypical depression or you might be having side effect of the medications Recheck your doctor and explain him the illness and symptoms ... I m sure he will be able to take care of this
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sugandha Gupta Delhi | Psychiatrist
Answered
In your description you have mentioned that you have been diagnosed as depression for three years, and for the past one year you have had weight gain and excess sleep. The symptoms mentioned here can be a part of psychiatric disorders like depression or bipolar disorder, endocrine disorder like thyroid abnormality, sleep disorders, or medical illness like kleine Levine syndrome. Please discuss with your psychiatrist the basis behind such symptoms, and if you have not had significant relief from these medication some alterations can be done. In the meanwhile you can try and focus on a regular sleeping and waking time, healthy diet, physical activities/exercise, avoiding alcohol and other substance of abuse, meeting with family and friends, and not to isolate yourself, cultivate a hobby, and writing a diary. Please discuss the aspects of your illness and treatment with your psychiatrist and that will enable your recovery to some extent. Hope this helps you..
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO